# SDR HNAA2009062500200

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 51,716 hours, 57,203 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: 0066
- Condition: Bypassing
- Location: Lt Mlg
- Part time: 29,898 hours, 34,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN AMBER GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR IAW CHECKLIST, GEAR RETRACTED AND LIGHT EXTINGUISHED.  ACFT DIVERTED DURING FERRY FLIGHT.  MECH WORKED ISSUE AND COULDN'T FIND PROBLEM. FERRY TO OTHER FACILITY.  MX FOUND FWD GEAR DOOR ACTUATOR TO BE BYPASSING. REMOVED AND REPLACED ACTUATOR.  PERFORMED GEAR SWINGS, ALTERNATE GEAR EXTENSION CHECKS AND INSP FOR LEAKS IAW MM 32-10-36.  OPS CHECK GOOD PENDING EVAL FLIGHT.
